Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Need a buddy please


[Ch...]

Recommended Posts

Ah, where do I begin? I have been in PAWS or protracted withdrawal from a CT of klonipin since June 18th 2019....man, y'all,  im literally not myself anymore. I am having rage fits...derealization... depersonalization....psychosis....I literally am not me... I am scared of who I am.... I feel so lost.... Severe emptiness... I have Akathisia from it.... I just need a buddy.....
Link to comment
Share on other sites

Hi Charlene,

 

I quit Klonopin cold turkey too so I understand how you're feeling, I'm sorry it's still so bad.  What's going on in your life, are you able to work or socialize, are you sleeping? Is your general health good, are you staying away from alcohol?

 

Pamster

Link to comment
Share on other sites

Stick around and you'll have plenty of buddies.

 

You may get some ideas for things that you can try and things that you could try avoiding. There's a lot of that kind of thing here. The things which help one person, won't necessarily help everybody. Similarly, some people may see a huge benefit from e.g. cutting caffeine out of their diet whereas others may not notice much difference except they're missing their coffee. The only real cure is time - and this will go eventually - but a bunch of small improvements can stack up.

 

I have personal experience with psychosis and rage at different times during my taper. I threw the TV remote at the screen and smashed it in one moment of rage. Have you tried CBD in any form? There are some studies which indicate it has antipsychotic properties. Also, many seasoned cannabis users know that if they take too much THC or for some reason need to be more sober, taking CBD will largely diminish the psychoactive effect. I recommend using a dry herb vaporizer and sampling a few different high CBD hemp strains. I say try a few strains because different strains affect people differently. The reason I recommend a vaporizer is that the effects are almost immediate so you can titrate your dose as you go and figure out quickly whether it's for you. I've never heard of people having horrible reactions to just CBD, though I am sure someone will post if they know different. For those it helps, it can help a lot. For those it doesn't help, there's nothing lost except money but I'd suggest it may be worth the risk. I really think it could help you but I know it's potentially daunting trying to get set up and wondering if something could go wrong etc. Feel free to PM if you have any questions.

 

Whatever you do, I hope you'll stick around the forums. I think you've done amazingly to get so far apparently without anyone who understands. People here understand and that's a very valuable thing.

Link to comment
Share on other sites

  • 2 weeks later...

Ah, where do I begin? I have been in PAWS or protracted withdrawal from a CT of klonipin since June 18th 2019....man, y'all,  im literally not myself anymore. I am having rage fits...derealization... depersonalization....psychosis....I literally am not me... I am scared of who I am.... I feel so lost.... Severe emptiness... I have Akathisia from it.... I just need a buddy.....

been dealing with all that and then some hon...msg me anytime

Link to comment
Share on other sites

I jumped a year before you. Suffering the worst setback I could've imagined. Almost like acute at this point. Its lonely and depressing and so hard but you're not alone. Were all here for you and for one another. This road is rough but these people here are the kindest humans because they offer help even when in need here. You're in the right place. Message everyone and anyone anytime. Were all here to help each other.
Link to comment
Share on other sites

Ah, where do I begin? I have been in PAWS or protracted withdrawal from a CT of klonipin since June 18th 2019....man, y'all,  im literally not myself anymore. I am having rage fits...derealization... depersonalization....psychosis....I literally am not me... I am scared of who I am.... I feel so lost.... Severe emptiness... I have Akathisia from it.... I just need a buddy.....

That DP can make you feel so strange. I have severe DP.i even feel like i am someone else. That other me is not even scared talk fast and loud laugh act like a robot.

Ask anything i am in that state too. I know what you feel. I am lost my ego is dead...

Link to comment
Share on other sites

×
×
  • Create New...